Facebook Pixel

I had my period on 8/02/17 and ended on 12/02/17 . I had sex on 15/02/17 without protection, 8 hours later I took plan B . I had sex again on 4/03/2017 and took plan B again 6hours later . Exactly a week after the Second Plan B I got brown discharge .

By March 17, 2017 - 1:58am
Rate This

There an instance where I also saw red blood . The discharge lasted for 3 days it wasn't heavy . After the discharge , I have been feeling very week from morning to evening, lost of apatite breast tenderness and feel like vomiting . Want to know if am pregnant because am really freaking out. Thank you

Add a Comment2 Comments


Hello doku,

Welcome again to EmpowHER. Thank you for reaching out to us with your concern.

You should never have taken the second dose of Plan B one week after taking the first dose. That was too soon and you most likely caused a serious upset in the hormonal balance that regulates your menstrual cycle. I think that is why you are feeling the way you are.

Do you have a gynecologist that you see? If so, please call your physician, report what you have done and how you are feeling.

I do not think you are pregnant.


March 17, 2017 - 6:58am
(reply to Maryann Gromisch RN)

Thanks a lot .

March 18, 2017 - 12:52pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!